Riv.Mat.Univ.Parma (7) 3* (2004)


The Ramanujan property and some of its connections with diophantine geometry

Pages: 275-288
Received: 26 February 2004    Revised: 29 May 2004
Mathematics Subject Classification (2000):
11F11 - 11F55 - 11J85

Abstract: The aim of this text is to introduce and describe properties of certain differential rings of automorphic forms, playing an important role in diophantine geometry. We first explain in an informal way how these properties are connected with the problem of multiplicity lemmas, then we collect a few fragments of the structure of differential rings of Hilbert quasi-modular forms.

Home Riv.Mat.Univ.Parma